# SDR ASAA2022042938174

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 281 hours, 79 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR IS INOP. "WX FAIL" DISPLAYED ON BOTH ND'S. GROUNDED - YES. INBOUND FLT DECK EFFECT FAULTS 343 307 32 & 31 RECORDED FOR WX RADAR FAIL CAPT & F/O. ACCOMPLISHED IFIM B737-9 TASK 31-00-00-810-803. OPS CHECK NORMAL. NO CURRENT FAULTS & WX RADAR TEST GOOD.
